is it safe for me to have botox facial injections whilst on infliximab, methotrexate and asacol (mesalamine) treatment for ulcerative colitis?
2 doctor answers • 3 doctors weighed in
Plastic Surgery 34 years experience
Should be safe: Generally speaking, these medications may increase your potential infection for bleeding and subsequent bruising. However, with a small guage needle, pressure and ice compresses, the likelihood of this occuring should be minimal to none.
5.3k viewsReviewed >2 years ago
Neurology 42 years experience
It is safe: Botox does not interact with these and almost all other medications. I have several patients with colitis on these drugs and have injected Botox for their chronic migraines without any side effects.
5.2k viewsReviewed >2 years ago
A 34-year-old member asked:
What blood thinner can I take after my carotid surgery if stomach ulcers make it impossible for me to take aspirin?
2 doctor answers • 5 doctors weighed in
Gastroenterology 27 years experience
It depends: Generally Aspirin is still safe in those with a history ulcers so long as acid medications such as omeprazole, nexium, (esomeprazole) protonix, prevacid, etc are taken along with it to prevent recurrence. You should have taken a similar medication to heal the ulcer. If you are allergic to Aspirin or intolerant for some other reason a medication such as Plavix may be reasonable. Discuss with your doctor.
6.2k viewsReviewed >2 years ago
A 21-year-old member asked:
Reoccuring sinus infection- every 3 months I have intense pain on the left side of my face and ear i'm ready for surgery antibiotics aren't enough?
2 doctor answers • 7 doctors weighed in
Neurology 39 years experience
Left face ear pain: 1-sinusitis can be a cause of headache at times
2-recurrent sinusitis could occur if there blockage of drainage--
3-intolerable facial, ear pain from sinusitis should at least give you continous purulent drainage
4-it could be you have trigeminal neuralgia , which have nothing to do with sinusitis.
6.1k viewsReviewed >2 years ago
A 38-year-old member asked:
I am on Depo-Provera shot. Now with extra facial hair growth and low sex drive. Is this related to depo?
1 doctor answer • 1 doctor weighed in
Family Medicine 23 years experience
Yes: Facial hair and decreased sex drive can both be side effects of the Depo Provera (medroxyprogesterone) shot but the shot is extremely effective at preventing pregnancy. There are ways of dealing with the side effects but if they are intolerable, see your doctor to discuss alternative forms of birth control.
5.9k viewsAnswered >2 years ago
New Kensington, PA
A 25-year-old female asked:
My right ear is clogged. I can't hear from it and I feel like my face has pressure with a headache. Sinus? What can I take? I hate not hearing clear!
2 doctor answers • 10 doctors weighed in
Family Medicine 35 years experience
Ears clogged: I may be something as simple as a clogged ear canal - clogged with wax. Another possibility would be sinus issues causing the eustachian tube not to function and causing muffled sounds and a pressure sensation on that side. Probably best to see your doctor to determine if its wax or sinus issue.
5.9k viewsReviewed >2 years ago
My 2 yr daughter has hand, foot and mouth disease for last 4 days. The ulcers / blisters in mouth make it difficult for her to drink and eat.. What medication will be most suitable?
2 doctor answers • 7 doctors weighed in
Pediatrics 39 years experience
Numb the mouth: Anything that will decrease the pain in the mouth will help her drink. Ice cold foods act as a local anesthesia as they numb the area. Try popsicles, ice cream, jello, as well as pedialyte popsicles that will keep her hydrated. Also oragel will help. As it is a viral disease, there is no antibiotics that will help it. It will go away on its own.
5.7k viewsReviewed >2 years ago
Last updated Jan 6, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.